MathSciNet Relay Station
MathSciNet bibliographic data
MR1151314 (93c:20076) 20H15 (32H20 57S30)
Goldman, William M.; Parker, John R. Complex hyperbolic ideal triangle groups. J. Reine Angew. Math. 425 (1992), 71–86.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement